Front view of an ambulance

Dreamstime.com

5 Hospitalized After Overdosing on Fetanyl

It fook five doses of Narcan apiece to revive the overdose victims.

June 28, 2018 - 5:00 pm
Categories: 

ST. ANN, Mo. (KMOX) - Five people were hospitalized after they were found inside a St. Ann home, overdosed on fetanyl.
 
Police Chief Aaron Jimenez says they responded to a home on Jane Avenue about 4:30 a.m. and found all five people inside were unconscious.
 
"The person who first came to ... this person said that they thought that they were buying cocaine," he says.
 
It took five doses of Narcan apiece to revive the overdose victims.
 
Three are awake and alert at the hospital, while two others remain on a Narcan drip -- one is said to be in very critical condition.

Jimenez says such a scene can present a threat to first responders.
 
"Officers are actually coming into contact with this Fetanyl by skin, or even by airborne, which is making them have heart problems and basically almost overdosing," he says.

Police are looking for the person who sold the drugs to the group.